zbMATH — the first resource for mathematics

Superpotentials and higher order derivations. (English) Zbl 1219.16016
By a superpotential the authors mean an element \(\omega\) (subject to several conditions) in the path algebra of a quiver. The corresponding derivation-quotient algebra \(D(\omega,k)\) is the path algebra of the quiver modulo the ideal generated by the derivations of \(\omega\) with respect to the paths of length \(k\).
The authors generalize results of M. Dubois-Violette [J. Algebra 317, No. 1, 198-225 (2007; Zbl 1141.17010)] on the one-vertex case to the case when the quiver has several vertices (the base field is replaced by a semisimple algebra). They give a construction of \(D(\omega,k)\) compatible with Morita equivalence, and show that many interesting algebras arise this way, including McKay correspondence algebras for \(\text{GL}_n\) for all \(n\), and \(4\)-dimensional Sklyanin algebras. It is shown that \(N\)-Koszul twisted Calabi-Yau algebras are equivalent to algebras of the form \(A=D(\omega,k)\) such that the asociated complex yields a bimodule resolution of \(A\). As an application a representation theoretic computation of the moduli space of Sklyanin algebras of dimension \(4\) is given.

16G20 Representations of quivers and partially ordered sets
16W50 Graded rings and modules (associative rings and algebras)
16S37 Quadratic and Koszul algebras
Full Text: DOI arXiv
[1] Dubois-Violette, M., Graded algebras and multilinear forms, C. R. acad. sci. Paris, ser. I, 341, 719-725, (2005) · Zbl 1105.16020
[2] Dubois-Violette, M., Multilinear forms and graded algebras, J. algebra, 317, 1, 198-225, (2007) · Zbl 1141.17010
[3] Artin, M.; Schelter, W., Graded algebras of global dimension 3, Adv. math., 66, 171-216, (1987) · Zbl 0633.16001
[4] V. Ginzburg, Calabi-Yau algebras, math/0612139
[5] R. Coquereaux, R. Trinchero, On quantum symmetries of ADE graphs, hep-th/0401140 · Zbl 1082.81045
[6] H. Derksen, J. Weyman, A. Zelevinsky, Quivers with potentials and their representations I: Mutations, arXiv:0704.0649, Selecta Math., New Series (in press) · Zbl 1204.16008
[7] P.S. Aspinwall, L.M. Fidkowski, Superpotentials for quiver gauge theories, hep-th/0506041
[8] Bocklandt, R., Graded Calabi Yau algebras of dimension 3, J. pure appl. algebra, 212, 1, 14-32, (2008) · Zbl 1132.16017
[9] Berger, R., Koszulity for nonquadratic algebras, J. algebra, 239, 2, 705-734, (2001) · Zbl 1035.16023
[10] Berger, R.; Taillefer, R., Poincare – birkhoff – witt deformations of calabi – yau algebras, J. noncommut. geom., 1, 241-270, (2007) · Zbl 1161.16022
[11] Crawley-Boevey, W.; Holland, M.P., Noncommutative deformations of Kleinian singularities, Duke math. J., 92, 3, 605-635, (1998) · Zbl 0974.16007
[12] W. Crawley-Boevey, DMV lectures on representations of quivers, preprojective algebras and deformations of quotient singularities, http://www.maths.leeds.ac.uk/ pmtwc/dmvlecs.pdf · Zbl 1299.14032
[13] Stafford, J.T., Regularity of algebras related to the Sklyanin algebra, Trans. AMS, 341, 2, 895-916, (1994) · Zbl 0823.17018
[14] A. Connes, M. Dubois-Violette, Noncommutative finite-dimensional manifolds. II Moduli space and structure of noncommutative 3-spheres, 2005, arXiv:math/0511337 · Zbl 1159.58003
[15] Craw, A.; Maclagan, D.; Thomas, R.R., Moduli of mckay quiver representations. II: grobner basis techniques, J. algebra, 316, 2, 514-535, (2007) · Zbl 1161.14038
[16] Reiten, I.; Van den Bergh, M., Two-dimensional tame and maximal orders of finite representation type, Mem. amer. math. soc., 408, (1989), vii+72 · Zbl 0677.16002
[17] Yoshino, Y., Cohen-Macaulay modules over Cohen-Macaulay rings, (), 177 · Zbl 0745.13003
[18] The GAP Group, GAP-Groups, Algorithms, and Programming, Version 4.4.10, 2007
[19] Berger, R.; Marconnet, N., Koszul and Gorenstein properties for homogeneous algebras, Algebras and representation theory, 9, 67-97, (2006) · Zbl 1125.16017
[20] Berger, R.; Dubois-Violette, M.; Wambst, M., Homogeneous algebras, J. algebra, 261, 172-185, (2003) · Zbl 1061.16034
[21] Sklyanin, E.K., Some algebraic structures connected with the yang – baxter equation, Funktsional. anal. i prilozhen., 16, 4, 22-34, (1982)
[22] Sklyanin, E.K., Some algebraic structures connected with the yang – baxter equation. representations of a quantum algebra, Funktsional. anal. i prilozhen., 17, 4, 34-48, (1983) · Zbl 0536.58007
[23] Smith, S.P.; Stafford, J.T., Regularity of the four-dimensional Sklyanin algebra, Compositio math., 83, 3, 259-289, (1992) · Zbl 0758.16001
[24] Odesskii, A.V.; Feigin, B.L., Sklyanin’s elliptic algebras, Funktsional. anal. i prilozhen., 23, 3, 45-54, (1989), 96 · Zbl 0687.17001
[25] S.P. Smith, The four-dimensional Sklyanin algebras, in: Proceedings of Conference on Algebraic Geometry and Ring Theory in honor of Michael Artin, Part I, Antwerp, 1992, vol. 8, 1994, pp. 65-80 · Zbl 0809.16051
[26] Smith, S.P.; Staniszkis, J.M., Irreducible representations of the 4-dimensional Sklyanin algebra at points of infinite order, J. algebra, 160, 57-86, (1993) · Zbl 0809.16052
[27] Connes, A.; Dubois-Violette, M., Noncommutative finite-dimensional manifolds. I spherical manifolds and related examples, Comm. math. phys., 230, 539-579, (2002) · Zbl 1026.58005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.